# SDR SWAA2023072681552

- Difficulty date: July 24, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 36,031 hours, 16,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ASLIE EMERGNCY EXIT SIGN AFT HOUSING ACCESS PANEL MISSING REFERENCE IPC 33-51-01-50K ITEM 175. EMERGENCY EXIT SIGN ATTACHMENT HARDWARE COVER ONLY. SIGN AND LIGHTS WORK NORMAL.  OKAY TO CONTINUE PER MEL 25-10-01. INSTALLED COVER ON CENTER AISLE EMERGENCY EXIT SIGN AFT HOUSING ACCESS PER SIP NO FURTHER DEFECTS NOTED THIS CLEARS MEL 25-10-01 SP#1 REVERSED.
